advertisement
Question
Posted by: tee | 2011/10/12

Nuvaring

Hi Doc,

I have a yeast infection that keeps coming and going. I went to the doctor yesterday and she told me to take my nuvaring out and take a diflucan pill for two days. Will I bleed if I take the nuva ring out? I just had my period and Id rather not have it again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tee

I doubt that you will bleed if you remove the ring for two days.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement